Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Doubly invariant subspaces of annulus operators

Author: Donald Sarason
Journal: Bull. Amer. Math. Soc. 69 (1963), 593-596
MathSciNet review: 0150323
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1949), 239-255. MR 27954
  • 2. P. R. Halmos, Shifts on Hilbert spaces, J. Reine Angew. Math. 208 (1961), 102-112. MR 152896
  • 3. H. Helson and D. Lowdenslager, Invariant subspaces, Proceedings of the International Symposium on Linear Spaces, Jerusalem Academic Press, 1961, pp. 251-265. MR 157251

Additional Information


American Mathematical Society